# SDR CA040518009

- Difficulty date: March 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 26 hours
- Engine: Pwa PW535A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Part number: 1173T423
- Part serial: 3409
- Condition: Out Of Limits
- Location: Undertemp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT ENGINE ANTI-ICE LIGHT SLOW TO EXTINGUISH. LT UNDERTEMP SWITCH GOES OFF AT 340 DEGREES F,  SHOULD GO OFF AT 300+/-7 DEGREES F.  NEW SWITCH INSTALLED AND OPERATION CHECKED SATISFACTORY.
